

## **BAPIO Kings Lynn Educational Event**

in association with

## Medical Education, QEH Kings Lynn

Date: Saturday 9 December 2023 Time: 09:30 14:00 Venue: Spencer Mountbatten Training Suite - Holly-Chestnut Room <u>Programme</u> (4 CPD Points)

09:00-09:30	Registration, Coffee & Snack
09:30-09:35	Welcome by Mr Siya Sharma, Chair, BAPIO Kings Lynn
09:35-09:40	Introduction of Today's Programme by Dr Raj Shekhar Director Medical Education & Stroke Consultant, QEH Kings Lynn
<b>09:40-10:00</b> Chair: Dr S Durairaj	<b>GMC's New "Good Medical Practice" Standards 2024</b> Guest Lecture by <b>Dr Sophie Reshamwala</b> GMC Regional Liaison Advisor – East of England <u>Q &amp; A – 5 Minutes</u>
<b>10:05-10:25</b> Chair: Dr Ping Chen	Navigating the Turbulent Journey of Long-Term Pain Management Guest Lecture by <b>Dr Bharati Seth</b> , Consultant in Anaesthesia & Pain Management QEH <u>Q &amp; A – 5 Minutes</u>
<b>10:30-10:50</b> Chair: Mr Siya Sharma	Is Professional Defence for Doctors Broken - Allowing GMC Problems to Continue? Guest Lecture by Mr Rajendra Chaudhary Medicolegal Consultant, Doctors & Dentists Protection Union (DDPU) Q & A – 5 Minutes
10:55-11:10 Chair: Dr Raj Shekhar	An Overview of BAPIO-QEH Partnership Dr Rebecca Martin, Medical Director, QEH Kings Lynn Prof Parag Singhal, Consultant Endocrinologist, CEO BAPIO Training Academy,
11:10 -11:25	Coffee with Snack & Interaction with Speakers

11:25 -11:50 Chair: Dr Shilpa Verma	Challenges of Prescribing Menopausal Hormone Therapy (MHT) Guest Lecture by Miss Sucheta Jindal, Consultant Obstetrician & Gynaecologist, United Lincolnshire Hospitals NHS Trust. Open House – <u>MHT Q &amp; A and Case Discussion</u> – 20 Minutes
12:10-12:30 Chair: Dr Kamal De	Assessment & Injection Treatment Service (AITS) & Musculoskeletal (MSKL) Services in the Community Guest Lecture by Dr Reni Biran, GP & Lead, MSKL Service, Gayton Road Health Centre Q & A – 5 Minutes
12:35-12:50	<i>Support for IMGs with BAPIO and Medical Education QEH</i> Dr Raj Shekhar, Director Medical Education Mr Siya Sharma, Chair, BAPIO Kings Lynn
12:50 - 13:00	Discussion
13:00-14:00	Lunch and Networking

## **Registration**

- 1. Registration is compulsory to attend this event.
- 2. Registration is complimentary.
- 3. Limited spaces First Come First Served.
- 4. For Registration, email to Mrs Heather Slater Heather.Slater@qehkl.nhs.uk
- 5. Also, to receive the Certificate of Attendance & CPD, please click the link and register: https://bookcpd.com/course/bapio-kings-lynn-educational-event